# SDR IPXA2018031827553

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 14,871 hours, 9,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Part serial: NSN
- Condition: Dented
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AND GOUGED, FRAMES 85 TO 86  STRINGERS 42 - 43L.  REPAIRED IAW EO 5330-67752-B.
